# SDR 2022F00523

- Difficulty date: December 15, 2022
- Submitted: December 20, 2022
- Operation: General aviation
- Aircraft: N145JS
- Make and model: Raythn 390
- Aircraft serial: RB119
- Aircraft time: 3,517 hours, 2,955 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 3903881000007
- Part serial: 393
- Condition: Leaking
- Location: Mlg
- Part time: 3,517 hours, 2,843 cycles
- Component: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE NOSE GEAR RETRACTED BUT THE MAIN GEAR DID NOT RETRACT. SELECTED GEAR DOWN AND GOT 3 GREEN GEAR DOWN INDICATIONS. RETURNED TO POINT OF DEPARTURE, SCOTTSDALE, AZ (KSDL). MAINTENANCE TROUBLESHOT THE PROBLEM TO A LEFT/HAND MAIN LANDING GEAR ACTUATOR INTERNALLY BY-PASSING.  THE ACTUATOR WAS REPLACED. LEAK CHECKED AND GEAR SWING PERFORMED AND FOUND SATISFACTORY. THE AIRPLANE WAS RETURNED TO SERVICE.
